MathSciNet Relay Station
MathSciNet bibliographic data
MR87753 (19,405b) 31.0X
Redheffer, R. M. On pairs of harmonic functions. Proc. Amer. Math. Soc. 8 (1957), 450–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement